# SDR RAIA201611030001

- Difficulty date: November 3, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 43,143 hours, 35,789 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Ram Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAM AIR VALVE FAILED. RESET RAM AIR VALVE CIRCUIT BREAKERS AND PERFORMED OPS CHECK, OPS CHECK GOOD.
